JournalsjemsVol. 11, No. 6pp. 1141–1164

Local rigidity in quaternionic hyperbolic space

  • Pierre Pansu

    Université Paris-Sud 11, Orsay, France
  • Inkang Kim

    KIAS, Seoul, South Korea
Local rigidity in quaternionic hyperbolic space cover
Download PDF

Abstract

We study deformations of quaternionic hyperbolic lattices in larger quaternionic hyperbolic spaces and prove local rigidity results. On the other hand, surface groups are shown to be more flexible in quaternionic hyperbolic plane than in complex hyperbolic plane.

Cite this article

Pierre Pansu, Inkang Kim, Local rigidity in quaternionic hyperbolic space. J. Eur. Math. Soc. 11 (2009), no. 6, pp. 1141–1164

DOI 10.4171/JEMS/177